Hello. I’ve been following the forum for about two years now, and decided it’s time to join. I’m 34 years old from Istanbul/Turkey and used propecia 2mgs a day 7 years ago for about 6-12 months (I don’t remember the exact time). I have muscle wastage, facial changes, pain in my left testicle and lower abdomen and ED. My total T is low normal and I have slightly elevated SHBG and estradiol. The first 5 years I could get great erections with very low dose viagra, cialis etc. Now since 2 years I can’t even get hard enough with 100 mg viagra, and I got penile pain and shrinkage, both of which happened this last 2 years. I tried gonadorelin, testogel, clomiphene, various aromatase inhibitors, 100 mcg triptorelin, human menopausal gonadotropin so far with no effect.
I’m thinking of doing a high dose sustanon 250 cycle like body builders do for about 10 weeks, and then do a triptorelin pct. I wonder if anybody tried something similar and had any results?
Please let me know, any questions and/or advice are also welcome.